Hey guys! I had sex on 27th of March without condoms and I don't take pills, so on 29th I took a Plan B and after three days (1st of April) i started bleeding. First it was brown discharge, then it turned into a normal heavy bleeding as my period and after this till today (14th of April) i'm still bleeding. It's not read and very liquid anymore. It's more brown/black and little bit "hard" . I mean i can't say it's normal liquid blood. What can it be? I'm "bleeding" for 14 days already.. I mean what worse can happen? I have an appointment to doctor on 27th but till then i'm freaking out so much, any answer would be helpful. Thank you!
It's very normal after using Plan B. It is likely to make your actual period late, too.
It's a huge dose of artificial hormone for your body to handle.
What do you mean by 'hard'?
You're most likely totally fine. I've taken Plan B before and it messed up my period. It started on the usual time but at first the discharge was dark brown-reddish and not very heavy at all. It stopped for a day and then it got heavy and back to regular period blood. If you saw RED BLOOD, just normal red period blood at all during this time, you're okay. You cannot be pregnant and discharge blood. Plan B can mess up your cycle big time.
Did the bleeding stop after 14 days?
Were you pregnant
I had an similar experience. I looked at this thread for help. I was pregnant. I had an ectopic pregnancy.
I took the pill an hour and half after intercourse. I wanted to come back to this tread to help anyone in the future.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Jul 2017 • 4 answers
Updated 15 Jan 2015 • 1 answer
Updated 27 Oct 2018 • 1 answer
Updated 25 Nov 2018 • 1 answer
Updated 20 Jul 2019 • 2 answers